# SDR ASOA20160525032

- Difficulty date: May 25, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145
- Aircraft serial: 145639
- Aircraft time: 33,486 hours, 26,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 102187
- Condition: Inoperative
- Location: Emergency Light
- Part time: 18,156 hours, 12,599 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT SYSTEM CHECK THE FWD MAIN ENTRYWAY EMERGENCY LIGHTS FAILED TO ILLUMINATE.  MAINTENANCE R & R THE NR 1 EMERGENCY LIGHT BATTERY PACK. OPS CHECKS, WERE GOOD.
